# SDR SWAA2022042687035

- Difficulty date: March 23, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 60,200 hours, 35,739 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 15L BETWEEN BS 294.5 AND BS 303 AT PASSENGER CABIN 2022-158277 / [01] TOOL USED: EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 60009161631; DUE DATE: 03-DEC-22.;[02] TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 02-FEB-23.;[03] PERFORMED REPAIR ON STRINGER 15L BETWEEN BS 294.5 AND BS 303 AT PASSENGER CABIN IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1; FIGURE 206; SHEET 1; 2 ;TABLE 201; SEE INDIVIDUAL SIGN OFF BELOW;[04] PERFORMED REPAIR ON STRINGER 15L BETWEEN BS 294.5 AND BS 303 AT PASSENGER CABIN IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1; FIGURE 206; SHEET 1; 2 ;TABLE 201; SEE INDIVIDUAL SIGN OFF BELOW AS RII
